Title

Exact Analytical Solution Of Coupled Landau Equations

Authors

B K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Title - Alternative

Z. Angew. Math. Mech.

Keywords

Cylinders; Flow; Mathematics, Applied; Mechanics

Abstract

This paper gives an exact analytical solution of coupled Landau equations for the nonlinear evolution of perturbations in a Taylor-Couette flow. This solution predicts a supercritical stable behavior and a subcritical unstable behavior under suitable conditions.

Publication Title

Zeitschrift Fur Angewandte Mathematik Und Mechanik

Volume

72

Issue/Number

7

Publication Date

1-1-1992

Document Type

Note

Language

English

First Page

306

Last Page

308

WOS Identifier

WOS:A1992JF57300008

ISSN

0044-2267

Share

COinS